Journal article icon

Journal article

FROM SOLVATED ELECTRONS TO METAL ANIONS - ELECTRONIC-STRUCTURE AND DYNAMICS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF00647062

Authors


EDWARDS, P More by this author
Journal:
JOURNAL OF SOLUTION CHEMISTRY
Volume:
14
Issue:
3
Pages:
187-208
Publication date:
1985
DOI:
EISSN:
1572-8927
ISSN:
0095-9782
URN:
uuid:46a83700-c578-4947-88c8-9ade5b9e02f9
Source identifiers:
46348
Local pid:
pubs:46348

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP